# SDR SWAA2021083010441

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 51,765 hours, 30,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 116A911010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21-157-02468-TLD (N241WN - SWA - REPAIR - CRACKED ACCESS PANEL ON R/H WING FIXED L/E LOWER SURFACE (621PB) - PERMANENT) THIS PANEL IS TRANSFERRED FROM TTG8Q00696RE PART # IS 116A9110-10 ; / [01] REMOVED AND REPLACED PANEL 621PB PER AMM 57-41-02 ON PN 116A9110-40 SN 7370707-4568 OFF 116A9110-10 SN 56364-49697; [02] REMOVED AND REPLACED PANEL 621PB PER AMM 57-41-02
